MathSciNet Relay Station
MathSciNet bibliographic data
MR877584 (88j:30045) 30C60 (22E40)
McKemie, M. Jean Quasiconformal groups with small dilatation. Ann. Acad. Sci. Fenn. Ser. A I Math. 12 (1987), no. 1, 95–118.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement